Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Integral point sets over Z_n^m

Title data

Kohnert, Axel ; Kurz, Sascha:
Integral point sets over Z_n^m.
In: Electronic Notes in Discrete Mathematics. Vol. 27 (2006) . - pp. 65-66.
ISSN 1571-0653
DOI: https://doi.org/10.1016/j.endm.2006.08.058

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: No
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2014 13:31
Last Modified: 01 Dec 2014 12:40
URI: https://eref.uni-bayreuth.de/id/eprint/3289